# SDR VNAA2009080700001

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 12,595 hours, 13,308 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL PRESSURE CAS LIGHT ON AT CRUISE AFTER TAKEOFF FROM TYS.  THE AIRCRAFT RETURNED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU ELECTRONIC CONTROL UNIT (ECU) PER THE AIRCRAFT FAULT ISOLATION MANUAL.  NO FAULTS WERE FOUND.  MAINTENANCE INSPECTED ALL CONNECTORS.  NO DEFECTS WERE NOTED.  MAINTENANCE PERFORMED OPERATIONAL CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
